# SDR SWAA2024020637822

- Difficulty date: January 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING 2023-784331 CRACK ANGLE TRAILING EDGE ORSS 267 LT WING<[01] REPLACED ANGLE TRAILING EDGE ORSS 267 LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2930 SHEET 7 REV -.;[02] REPLACED ANGLE TRAILING EDGE ORSS 267 LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2930 SHEET 7 REV -.
